# SDR AALA201701069013

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,372 hours, 11,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN TABS ON WHITE EXIT SIGN AT L3 DOOR TOP OF LENS.   MAINTENANCE REPLACED THE SIGN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
